# SDR CALA2022011400142

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: NA
- Condition: Cracked
- Location: Lh Fr20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH FRAME 20 DOUBLE JOGGLE HOLE "A" CRACKED 5311-02726. WORK ACCOMPLISHED BY VTMAE EMP V935774.  ON OR CYCLES, AND AT INTERVALS NOT TO EXCEED 5,900 FLIGHT CYCLES, REVISION OF ECRA 5311-02726. BEFORE THE ACCUMULATION OF 35,451 TOTAL AIRCRAFT FLIGHT THEREAFTER, PERFORM AN INSPECTION PER PART 2 OF THE LATEST PERFORMED INTERIM REPAIR TO LH FRAME 20 DOUBLE JOGGLE HOLE "A" AND ASSOCIATED HOLE #B IN ACCORDANCE WITH EC/RA ADD EMP:V935774 OK TO DIP PER ECRA 5311-02726. ON OR BEFORE THE ACCUMULATION OF TOMC-APPROVAL FROM SC1ELBYC COMMENT 35,451 TOTAL AIRCRAFT FLIGHT CYCLES, AND AT INTERVALS NOT TO EXCEED 5,900 FLIGHT CYCLES, THEREAFTER, PERFORM AN INSPECTION PER PART 2 OF THE LATEST REVISION OF ECRA 5311-02726. Q/C REVIEWED. Q/C REVIEWED. INIT: 35,451 TAFC (INIT WILL AUTO ITO TO RIR-2703) RIR: 5,900 FC........CM  U372988 RECORDS UPDATE.....CM RECORDS UPDATE......C M
